MathSciNet Relay Station
MathSciNet bibliographic data
MR1242454 32H02 (32H15)
Burns, Daniel M.; Krantz, Steven G. Rigidity of holomorphic mappings and a new Schwarz lemma at the boundary. J. Amer. Math. Soc. 7 (1994), no. 3, 661–676.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement